Smoothness of solenoidal attractors

Artur Avila, Sébastien Gouëzel, Masato Tsujii

研究成果: ジャーナルへの寄稿記事

15 引用 (Scopus)

抄録

We consider dynamical systems generated by skew products of affine contractions on the real line over angle-multiplying maps on the circle S 1: T-.S1 X ℝ-.S1 × ℝ, T(x,y) = (ℓx, λy +f /(x)) where ≥ 2, 0 < λ < 1 and f is a Cr function on S1. We show that, if λ 1+2s > 1 for some 0 * s < r - 2, the density of the SBR measure for T is contained in the Sobolev space Ws(S1 ×ℝ) for almost all (Crgeneric, at least) f.

元の言語英語
ページ(範囲)21-35
ページ数15
ジャーナルDiscrete and Continuous Dynamical Systems
15
発行部数1
DOI
出版物ステータス出版済み - 5 2006
外部発表Yes

Fingerprint

Sobolev spaces
Skew Product
Real Line
Sobolev Spaces
Byproducts
Attractor
Contraction
Smoothness
Dynamical systems
Circle
Dynamical system
Angle

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

これを引用

Smoothness of solenoidal attractors. / Avila, Artur; Gouëzel, Sébastien; Tsujii, Masato.

:: Discrete and Continuous Dynamical Systems, 巻 15, 番号 1, 05.2006, p. 21-35.

研究成果: ジャーナルへの寄稿記事

Avila, Artur ; Gouëzel, Sébastien ; Tsujii, Masato. / Smoothness of solenoidal attractors. :: Discrete and Continuous Dynamical Systems. 2006 ; 巻 15, 番号 1. pp. 21-35.
@article{4ecc1fb748c64eca9017f863efa75dc5,
title = "Smoothness of solenoidal attractors",
abstract = "We consider dynamical systems generated by skew products of affine contractions on the real line over angle-multiplying maps on the circle S 1: T-.S1 X ℝ-.S1 × ℝ, T(x,y) = (ℓx, λy +f /(x)) where ≥ 2, 0 < λ < 1 and f is a Cr function on S1. We show that, if λ 1+2s > 1 for some 0 * s < r - 2, the density of the SBR measure for T is contained in the Sobolev space Ws(S1 ×ℝ) for almost all (Crgeneric, at least) f.",
author = "Artur Avila and S{\'e}bastien Gou{\"e}zel and Masato Tsujii",
year = "2006",
month = "5",
doi = "10.3934/dcds.2006.15.21",
language = "English",
volume = "15",
pages = "21--35",
journal = "Discrete and Continuous Dynamical Systems",
issn = "1078-0947",
publisher = "Southwest Missouri State University",
number = "1",

}

TY - JOUR

T1 - Smoothness of solenoidal attractors

AU - Avila, Artur

AU - Gouëzel, Sébastien

AU - Tsujii, Masato

PY - 2006/5

Y1 - 2006/5

N2 - We consider dynamical systems generated by skew products of affine contractions on the real line over angle-multiplying maps on the circle S 1: T-.S1 X ℝ-.S1 × ℝ, T(x,y) = (ℓx, λy +f /(x)) where ≥ 2, 0 < λ < 1 and f is a Cr function on S1. We show that, if λ 1+2s > 1 for some 0 * s < r - 2, the density of the SBR measure for T is contained in the Sobolev space Ws(S1 ×ℝ) for almost all (Crgeneric, at least) f.

AB - We consider dynamical systems generated by skew products of affine contractions on the real line over angle-multiplying maps on the circle S 1: T-.S1 X ℝ-.S1 × ℝ, T(x,y) = (ℓx, λy +f /(x)) where ≥ 2, 0 < λ < 1 and f is a Cr function on S1. We show that, if λ 1+2s > 1 for some 0 * s < r - 2, the density of the SBR measure for T is contained in the Sobolev space Ws(S1 ×ℝ) for almost all (Crgeneric, at least) f.

UR - http://www.scopus.com/inward/record.url?scp=33745240412&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33745240412&partnerID=8YFLogxK

U2 - 10.3934/dcds.2006.15.21

DO - 10.3934/dcds.2006.15.21

M3 - Article

AN - SCOPUS:33745240412

VL - 15

SP - 21

EP - 35

JO - Discrete and Continuous Dynamical Systems

JF - Discrete and Continuous Dynamical Systems

SN - 1078-0947

IS - 1

ER -